Change search
ReferencesLink to record
Permanent link

Direct link
Two-scale convergence with respect to measures and homogenization of monotone operators
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2005 (English)In: Journal of Function Spaces and Applications, ISSN 0972-6802, E-ISSN 1758-4965, Vol. 3, no 2, 125-161 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 3, no 2, 125-161 p.
Research subject
URN: urn:nbn:se:ltu:diva-14717Local ID: e2306bc0-a55c-11db-8975-000ea68e967bOAI: diva2:987690
Validerad; 2005; 20070116 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(365 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 365 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Lukkassen, DagWall, Peter
By organisation
Mathematical Science
In the same journal
Journal of Function Spaces and Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link